# SDR IXXA2024071003

- Difficulty date: July 10, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N359AZ
- Make and model: Boeing 767323
- Aircraft serial: 24036
- Aircraft time: 128,058 hours, 23,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 451T130611
- Condition: Corroded
- Location: Zone 100
- Part time: 128,058 hours, 23,451 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALC FLOORBOARD SUPPORT ANGLE CORRODED1263 I/B OF PDU 7L
